What if I want to stop taking RAZADYNE ER?
- 25 Sep 2010 by Alvena Boston
- razadyne, razadyne er, alzheimer's disease
26 Sep 2010
There shouldn't be any problems if you stop taking Razadyne ER (apart from your symptoms may return -if this was helping you). It is best to let your doctor know that you are going to stop taking it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take diphenhydramine on a daily basis to sleep at night. My mother is in last stages of alzheimers and know first hand what this horrible disease ...
1 answer • 19 Oct 2009
My Mom has Alzheimers for eight years, now she is in stage of getting afraid from walking or her brain doesn't tell her to walk, even dought she ...
1 answer • 26 Oct 2012
... she suffers from terrible anxiety attacks constantly.. Every thing she does causes worry. Lorazepam seems to have no effect and the doctor wants ...
2 answers • 23 Feb 2015